# SDR 0600793245

- Difficulty date: April 23, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 41,610 hours, 18,314 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON APPROACH MIDDLE EXIT LIGHTS ROW 10 AND OVERWING EXIT LIGHTS DID NOT ILLUMINATE.  REPLACED PLUG TO EPSU.
